# SDR 08FDEA03001

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0797509
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP PANEL 636 AR HAS SEVERAL DENTS.  REMOVED THE SKIN AND CORE IN THE DAMAGED AREA.  MATERIAL ID'D; CLEANED AND PREPPED FOR CORE BOND; BONDED CORE; CLEANED AND PREPPED DOUBLER FOR BOND.  FABRICATED AND BONDED DOUBLER, SEALED DOUBLER EDGE BOND LINES, RESTORED FINISH IAW SRM 51-71-00, VOL II, PARA 17.
